Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Mar 4, 2017, 12:41 PM EST. It took effect at Mar 4, 2017, 7:00 PM EST. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2017, 12:41 PM EST (17:41 UTC)
- In effect from
- Mar 4, 2017, 7:00 PM EST
- Expired
- Mar 7, 2017, 10:00 AM EST
- In force
- 63 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
854 WHUS72 KTAE 041741 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1241 PM EST SAT MAR 4 2017 ...HAZARDOUS BOATING CONDITIONS WILL DEVELOP LATER TONIGHT... GMZ730-750-755-765-770-775-050145- /O.NEW.KTAE.SC.Y.0009.170305T0000Z-170307T0300Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1241 PM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST MONDAY. * WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET...HIGHEST FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
762 WHUS72 KTAE 050739 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 239 AM EST SUN MAR 5 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH MONDAY EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS...EXCLUDING APALACHEE BAY... GMZ730-765-050845- /O.CAN.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 239 AM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ750-755-770-775-052130- /O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 239 AM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY... * WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
707 WHUS72 KTAE 051434 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 934 AM EST SUN MAR 5 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH MONDAY EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS... EXCLUDING APALACHEE BAY... GMZ750-755-770-775-052245- /O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 934 AM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY... * WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
425 WHUS72 KTAE 051947 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 247 PM EST SUN MAR 5 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH MONDAY EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS... GMZ750-755-770-775-060330- /O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 247 PM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY... * WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
358 WHUS72 KTAE 060159 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 859 PM EST SUN MAR 5 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH MONDAY EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS... GMZ750-755-770-775-060930- /O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 859 PM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST MONDAY... * WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
293 WHUS72 KTAE 061630 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1130 AM EST MON MAR 6 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH MONDAY EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS... GMZ750-755-770-775-062130- /O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1130 AM EST MON MAR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
515 WHUS72 KTAE 061631 CCA MWWTAE URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1131 AM EST MON MAR 6 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THIS THROUGH EVENING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS... GMZ750-755-770-775-070300- /O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T0300Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1131 AM EST MON MAR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
274 WHUS72 KTAE 062015 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 PM EST MON MAR 6 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH TUESDAY MORNING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS... GMZ750-755-770-775-070330- /O.EXT.KTAE.SC.Y.0009.000000T0000Z-170307T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 315 PM EST MON MAR 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY... * WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
627 WHUS72 KTAE 070214 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 914 PM EST MON MAR 6 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH TUESDAY MORNING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS... GMZ750-755-770-775-071200- /O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 914 PM EST MON MAR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
048 WHUS72 KTAE 070855 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 355 AM EST TUE MAR 7 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH TUESDAY MORNING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS... GMZ750-755-770-775-071500- /O.CON.KTAE.SC.Y.0009.000000T0000Z-170307T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 355 AM EST TUE MAR 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
678 WHUS72 KTAE 070859 CCA MWWTAE URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 359 AM EST TUE MAR 7 2017 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH TUESDAY MORNING IN THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS... GMZ750-755-770-775-071500- /O.COR.KTAE.SC.Y.0009.000000T0000Z-170307T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 359 AM EST TUE MAR 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...SOUTHEAST AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 10:10 AM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Mar 4, 10:10 AM EST, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1010 AM EST Sat Mar 4 2017 .UPDATE... Forecast is on track with dry conditions across the area today. With clear skies temperatures will warm into the mid 60s to lower 70s this afternoon. Only minor changes were needed to the forecast to adjust hourly temperatures and lower dewpoints initially in the CTY area. && .PREV DISCUSSION [644 AM EST]... .NEAR TERM [Through Today]... Surface high pressure centered over the Ohio Valley early this morning will drop southeastward to the mid-Atlantic states this afternoon/evening. As a result, northerly low level flow will veer to the northeast becoming more easterly late. This will bring a slight increase in moisture late in the day mainly across our easternmost zones. So we will have another dry sunny day with high temperatures ranging from the mid 60s northernmost zones to around 70 and the lower 70s elsewhere. .SHORT TERM [Tonight Through Monday]... A deep-layer ridge will be the dominant weather feature across much of the eastern CONUS, but for the weak, upper-level short wave trough (currently entering northern Mexico) that will be translating eastward across our forecast area Sunday night and Monday. Deep moisture and Q-G forcing will be lacking as this weakening system moves through, so rain is unlikely. After a morning with below- average low temperatures (in the 40s) on Sunday, temperatures will be above average, with lows in the 50s and highs in the 70s. .LONG TERM [Monday Night Through Saturday]... An upper-level trough and associated surface cold front will move east across the eastern CONUS mid week. There is better agreement among the global models on the timing of this frontal passage through our forecast area than there was 24 hours ago, and we expect the front to move through Tuesday night through Wednesday morning. This, of course, will also be the time of the highest rain chances. The GFS continues to show unimpressive buoyancy, shear, and forcing with this system. Fair weather is expected for the remainder of the period, even though differences among the global models begin to grow quickly late in the week. High temperatures will be above average (75-80) through Wednesday, then near average (lower 70s) after. Lows will be in the 50s through Wednesday, then in the 40s. .AVIATION [Through 12Z Sunday]... VFR conditions through the period. Aside from a scattering of cirrus late in the cycle, skies will be clear. Winds will be from the northeast to east around 10 knots today. .MARINE... The strong high pressure system currently centered over the Ohio Valley will move east off the Mid Atlantic coast on Monday. Winds will veer from NE this morning, to SE by Monday night and Tuesday. Winds and seas are likely to be near or above advisory levels at times, especially during the overnight and morning hours, and especially offshore. .FIRE WEATHER... A dry airmass will remain in place today but winds and fuel moisture will continue to be below critical levels so red flag conditions are not expected. Low level moisture will begin to increase Sunday with rain chances by the middle of the week. .HYDROLOGY... All rivers were below flood stage, and this will continue into next week. Early indications are that the next rain system (mid week) will have average QPF values up to half an inch in southeast AL and the FL Panhandle, and a quarter of an inch or less elsewhere. This is unlikely to cause major river rises. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 72 44 74 54 76 / 0 0 0 0 0 Panama City 69 51 71 60 72 / 0 0 0 0 0 Dothan 66 42 71 53 73 / 0 0 0 10 0 Albany 66 40 71 52 74 / 0 0 0 10 0 Valdosta 69 42 72 52 75 / 0 0 0 0 0 Cross City 73 46 75 53 77 / 0 0 0 0 0 Apalachicola 68 53 71 60 72 / 0 0 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && UPDATE...Fieux NEAR TERM...Barry SHORT TERM...Fournier LONG TERM...Fournier AVIATION...Barry MARINE...Fournier FIRE WEATHER...Barry HYDROLOGY...Fournier
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.